# SDR DALA2025032002116

- Difficulty date: March 17, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N905DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32009
- Aircraft time: 20,280 hours, 8,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Wrong Part
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(LOG 6814931) FOUND AFT RT LAV MODULE E EMERGENCY LIGHT ON FWD SIDE OF DOOR WITH WRONG COLOR LIGHT ASSY. R/R LIGHT ASSY AFT RT LAV FWD POSITION, WHITE LIGHT INSTALLED, OPS CK NORMAL REF B737 AMM 33-51.
